Title: First Milnor cohomology of hyperplane arrangements
Authors: Budur, Nero
Dimca, Alexandru
Saito, Morihiko
Issue Date: 2011
Publisher: American Mathematical Society
Host Document: Contemporary Mathematics vol:538 pages:279-292
Conference: Conference on Topology of Algebraic Varieties and Singularities location:Jaca: SPAIN date:JUN 22-26, 2009
ISBN: 978-0-8218-4890-6
ISSN: 0271-4132
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Non-KU Leuven Association publications

Files in This Item:
File Description Status SizeFormat
2011a.pdf Published 437KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science